Sobolev inequalities with variable exponent attaining the values $1$ and $n$
Article Sidebar
Google Scholar citations
Main Article Content
Petteri Harjulehto
Peter Hästö
We study Sobolev embeddings in the Sobolev space $W^{1,p(\cdot)}(\Omega)$ with variable exponent
satisfying $1\leqslant p(x) \leqslant n$. Since the exponent
is allowed to reach the values $1$ and $n$, we need to introduce
new techniques, combining weak- and strong-type estimates,
and a new variable exponent target space scale which features a space of exponential
type integrability instead of $L^\infty$ at the upper end.
satisfying $1\leqslant p(x) \leqslant n$. Since the exponent
is allowed to reach the values $1$ and $n$, we need to introduce
new techniques, combining weak- and strong-type estimates,
and a new variable exponent target space scale which features a space of exponential
type integrability instead of $L^\infty$ at the upper end.
Article Details
How to Cite
Harjulehto, Petteri; and Hästö, Peter. “Sobolev inequalities with variable exponent attaining the values $1$ and $n$”. Publicacions Matemàtiques, vol.VOL 52, no. 2, pp. 347-63, https://raco.cat/index.php/PublicacionsMatematiques/article/view/113437.
Most read articles by the same author(s)
- Petteri Harjulehto, J. Kinnunen, Differentiation bases for Sobolev functions on metric spaces , Publicacions Matemàtiques: Vol. 48 No. 2 (2004)